Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 135, Number 8
HTML articles powered by AMS MathViewer

Classification of the space spanned by theta series and applications
YoungJu Choie and Olav K. Richter PDF
Proc. Amer. Math. Soc. 135 (2007), 2309-2315
On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions
Kathrin Bringmann and Holly Swisher PDF
Proc. Amer. Math. Soc. 135 (2007), 2317-2326
Sequentially Cohen-Macaulay edge ideals
Christopher A. Francisco and Adam Van Tuyl PDF
Proc. Amer. Math. Soc. 135 (2007), 2327-2337
Artinianess of graded local cohomology modules
Reza Sazeedeh PDF
Proc. Amer. Math. Soc. 135 (2007), 2339-2345
The Noether map II
Mara D. Neusel and Müfit Sezer PDF
Proc. Amer. Math. Soc. 135 (2007), 2347-2354
Stanley-Reisner ideals whose powers have finite length cohomologies
Shiro Goto and Yukihide Takayama PDF
Proc. Amer. Math. Soc. 135 (2007), 2355-2364
Non-abelian local invariant cycles
Yen-lung Tsai and Eugene Z. Xia PDF
Proc. Amer. Math. Soc. 135 (2007), 2365-2367
Asymptotics of best-packing on rectifiable sets
S. V. Borodachov, D. P. Hardin and E. B. Saff PDF
Proc. Amer. Math. Soc. 135 (2007), 2369-2380
Actions of pointed Hopf algebras with reduced pi invariants
Piotr Grzeszczuk and Małgorzata Hryniewicka PDF
Proc. Amer. Math. Soc. 135 (2007), 2381-2389
On zeros of Eisenstein series for genus zero Fuchsian groups
Heekyoung Hahn PDF
Proc. Amer. Math. Soc. 135 (2007), 2391-2401
Simplicial shellable spheres via combinatorial blowups
Sonja Lj. Čukić and Emanuele Delucchi PDF
Proc. Amer. Math. Soc. 135 (2007), 2403-2414
Log-log convexity and backward uniqueness
Igor Kukavica PDF
Proc. Amer. Math. Soc. 135 (2007), 2415-2421
$BLO$ spaces associated with the sections
Lin Tang PDF
Proc. Amer. Math. Soc. 135 (2007), 2423-2432
On quasiplanes in Euclidean spaces
O. Martio, V. M. Miklyukov and M. Vuorinen PDF
Proc. Amer. Math. Soc. 135 (2007), 2433-2442
Weyl’s theorem for perturbations of paranormal operators
Pietro Aiena and Jesús R. Guillen PDF
Proc. Amer. Math. Soc. 135 (2007), 2443-2451
Asymptotics of eigenvalue clusters for Schrödinger operators on the Sierpinski gasket
Kasso A. Okoudjou and Robert S. Strichartz PDF
Proc. Amer. Math. Soc. 135 (2007), 2453-2459
Hardy spaces and partial derivatives of conjugate harmonic functions
Anatoly Ryabogin and Dmitry Ryabogin PDF
Proc. Amer. Math. Soc. 135 (2007), 2461-2470
On the extensions of homogeneous polynomials
Anna Kamińska and Pei-Kee Lin PDF
Proc. Amer. Math. Soc. 135 (2007), 2471-2482
On Clarkson-McCarthy inequalities for $n$-tuples of operators
Edward Kissin PDF
Proc. Amer. Math. Soc. 135 (2007), 2483-2495
On the regularity of the Neumann problem for free surfaces with surface tension
Walter Craig and Ana-Maria Matei PDF
Proc. Amer. Math. Soc. 135 (2007), 2497-2504
Fixed point theorems in ordered abstract spaces
Juan J. Nieto, Rodrigo L. Pouso and Rosana Rodríguez-López PDF
Proc. Amer. Math. Soc. 135 (2007), 2505-2517
Inner sequence based invariant subspaces in $H^{2}(D^2)$
Michio Seto and Rongwei Yang PDF
Proc. Amer. Math. Soc. 135 (2007), 2519-2526
Metric geodesics of isometries in a Hilbert space and the extension problem
Esteban Andruchow, Lázaro Recht and Alejandro Varela PDF
Proc. Amer. Math. Soc. 135 (2007), 2527-2537
Linear bijections preserving the Hölder seminorm
A. Jiménez-Vargas PDF
Proc. Amer. Math. Soc. 135 (2007), 2539-2547
A multilinear Phelps’ Lemma
Richard Aron, Antonia Cardwell, Domingo García and Ignacio Zalduendo PDF
Proc. Amer. Math. Soc. 135 (2007), 2549-2554
On the reversible quadratic centers with monotonic period function
J. Villadelprat PDF
Proc. Amer. Math. Soc. 135 (2007), 2555-2565
Matrix coefficients and coadjoint orbits of compact Lie groups
A. H. Dooley and R. W. Raffoul PDF
Proc. Amer. Math. Soc. 135 (2007), 2567-2571
A quasiconformal mapping class group acting trivially on the asymptotic Teichmüller space
Katsuhiko Matsuzaki PDF
Proc. Amer. Math. Soc. 135 (2007), 2573-2579
Lie derivations of $\mathcal J$-subspace lattice algebras
Fangyan Lu PDF
Proc. Amer. Math. Soc. 135 (2007), 2581-2590
Stability problem for number-theoretically multiplicative functions
Tomasz Kochanek and Michał Lewicki PDF
Proc. Amer. Math. Soc. 135 (2007), 2591-2597
A note on subgaussian estimates for linear functionals on convex bodies
A. Giannopoulos, A. Pajor and G. Paouris PDF
Proc. Amer. Math. Soc. 135 (2007), 2599-2606
Homology vanishing theorems for submanifolds
Theodoros Vlachos PDF
Proc. Amer. Math. Soc. 135 (2007), 2607-2617
Cofinality changes required for a large set of unapproachable ordinals below $\aleph _{\omega +1}$
M. C. Stanley PDF
Proc. Amer. Math. Soc. 135 (2007), 2619-2622
Universal spaces for almost $n$-dimensionality
Mohammad Abry and Jan J. Dijkstra PDF
Proc. Amer. Math. Soc. 135 (2007), 2623-2628
On fundamental groups of compact Hausdorff spaces
James E. Keesling and Yuli B. Rudyak PDF
Proc. Amer. Math. Soc. 135 (2007), 2629-2631
Construction of non-alternating knots
Sebastian Baader PDF
Proc. Amer. Math. Soc. 135 (2007), 2633-2636
Periodic segment implies infinitely many periodic solutions
Wacław Marzantowicz and Klaudiusz Wójcik PDF
Proc. Amer. Math. Soc. 135 (2007), 2637-2647
Rank of the fundamental group of any component of a function space
Gregory Lupton and Samuel Bruce Smith PDF
Proc. Amer. Math. Soc. 135 (2007), 2649-2659
Embeddings of $n$-dimensional separable metric spaces into the product of Sierpinski curves
Daria Michalik PDF
Proc. Amer. Math. Soc. 135 (2007), 2661-2664
Polynomial maps and even dimensional spheres
Francisco-Javier Turiel PDF
Proc. Amer. Math. Soc. 135 (2007), 2665-2667